# SDR CA110725004

- Difficulty date: July 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 8,717 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 1701321D
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE AT FL360 THE ACFT HAD AN IDG 1 FAILURE. THE FLIGHT CREW DECLARED A PAN PAN AND DESCENDED TO FL300 TO START THE APU.  AFTER A SUCCESSFUL APU START, THE FLIGHT CLIMBED TO 330 AND CONTINUED NORMALLY REF FIM 24-21-00-810-865-A, FAULT CLEARED DURING PROCEEDURE D.  SWAPPED GCU NR 1 WITH APU GCU AMM 24-21-19 AND 24-22-03.  BOTH SYS CHECK SERVICEABLE.  ENGINE RUN CARRIED OUT, NO FAULTS.  GCU NR 1: PN 1701321D, SN 1364. MFG: PN: 1701321D, SN 0506.
